MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. CARESITE®; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. CARESITE®; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 354220
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: description summary: the nurses found a hair sealed into the iv extension set.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) unused sample in open packaging, and one (1) photograph were provided for evaluation.The photograph as visually inspected, and it was observed that a sealed blister containing an extension set had a single hair trapped between the label and the blister.Upon evaluation of the returned physical sample, it was confirmed that the hair was located inside the blister and caught between the label and the blister.Based on the investigation finding, the sample was not within internal specification; therefore, the reported defect was confirmed.Incidents of this nature are attributed to operator oversight during the manufacturing/packaging of the product.Procedures are in place to mitigate foreign matter in the manufacturing area.These include specified procedures for workstation cleaning and for proper garbing processes.Although our training procedures ensure that all our employees are properly trained in their areas of responsibility, an oversight on the part of the operator can attribute to an incident of this nature.A review of the device history record (dhr) was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.A historical review of the customer complaint database dating back one year revealed no trends of this nature against this finished good lot number.Therefore, no formal corrective action is warranted at this time.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
CARESITE®
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key23304069
Report Number2521402-2025-01179
Device Sequence Number13257083
Product Code FPA
UDI-Device Identifier04046964182358
UDI-Public(01)04046964182358(11)250421(17)280331(10)00VL001228
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K083723
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number354220
Device Lot Number00VL001228
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown